Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What can I do to stop feeling dizzy?

DOCTOR OF THE MONTH - Dec 2015
Dec 2015
User rating for this question
Very Good
Answered by

Psychologist
Practicing since : 1993
Answered : 5800 Questions
Question
When ur dehydrated. When u sit up. I get really dizzy. What should i do?I have vertigo. When i my head left. I get a lil bit more dizzy. What can i do to stop it .
Wed, 13 Jun 2018 in General Health
 
 
Answered by Dr. K. V. Anand 46 hours later
in relation with intestine infection primary relief with antacid as ranitidine or omeprazole , oral rehydration salt but visit to doctor for blood test is required . wishing you fine recovery welcome for any further guidance regards dear take care .

Brief Answer:
Drink oral re-hydration salt dissolved water

Detailed Answer:
Dear XXXX. Thanks for the question.

You should know it well that dehydration is the result of lack of essential liquids and minerals or low level of essential liquids and minerals in your body. When you are dehydrated, the body functions will be limited and therefore your body do not have any other alternative to keep you on the bed so that it can continue the essential processes with the available resources. That could be the reason for your dizziness.

I wish to know why you are dehydrated? Drinking enough liquids with required amount of minerals should clear your dehydration problem. For that you should use oral re-hydration salt dissolved water.

Diarrhea, vomiting etc can cause dehydration. There are many other reasons for dehydration. I would advise you to consult a doctor in person and get yourself investigated for the possible causes and let him provide the primary care and further treatment.

As an interim measure, you should use oral re-hydration salt dissolved water. Take care
Above answer was peer-reviewed by
 
Follow-up: What can I do to stop feeling dizzy? 2 hours later
What can i do from being nauseated?
 
 
Answered by Dr. K. V. Anand 14 minutes later
Brief Answer:
You need to present yourself physically to a doctor for investigation

Detailed Answer:
Dear XXXX. Thanks for the follow up. Nausea can be due to many reasons like food poisoning or gastritis. Sometimes due to heights, anxiety, extreme stress etc. Some medicines like ibuprofen may irritate the stomach and cause nausea and vomiting.

To treat nausea at home:
Consume only light, plain foods, such as bread and crackers.
Avoid any foods that have strong flavors, are very sweet, or are greasy or fried.
Drink cold liquids.
Avoid any activity after eating.
Drink a cup of ginger tea.

But you should know the reason for the nausea before doing any of the above. In your case it is associated with the basic cause of your dehydration. You need to present yourself physically to a doctor for investigation. Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor